Multiple positive periodic solutions in shifts δ± for an impulsive nabla dynamic equation on time scales
by Meng Hu; Lili Wang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 1, 2017

Abstract: In this paper, based on the theory of calculus on time scales, we first study some properties of the nabla exponential function and shift operators on time scales, then by using a multiple fixed point theorem in cones, sufficient conditions are established for the existence and multiplicity of positive periodic solutions in shifts delta for an impulsive nabla dynamic equation on time scales. Finally, some numerical examples are presented to illustrate the feasibility and effectiveness of the results.

Online publication date: Tue, 11-Apr-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com